Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Products of automata and the problem of covering


Authors: Abraham Ginzburg and Michael Yoeli
Journal: Trans. Amer. Math. Soc. 116 (1965), 253-266
MSC: Primary 94.40
DOI: https://doi.org/10.1090/S0002-9947-1965-0201228-X
MathSciNet review: 0201228
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Gill, Cascaded finite-state machines, IRE Trans. Electronic Computers EC-10 (1961), 366-370.
  • [2] -, Introduction to the theory of finite-state machines, McGraw-Hill, New York, 1962. MR 0209083 (34:8891)
  • [3] S. Ginsburg, Some remarks on abstract machines, Trans. Amer. Math. Soc. 96 (1960), 400-444.
  • [4] -, An introduction to mathematical machine theory, Addison-Wesley, Reading, Mass., 1962.
  • [5] V. M. Gluškov, Abstraktnaya teoriya avtomatov, Uspehi Mat. Nauk 16 (1961), 3-62.
  • [6] -, Sintez tsifrovyh avtomatov, Gos. Izdat. Fiz. Mat. Lit., Moscow, 1962. MR 0160693 (28:3904)
  • [7] J. Hartmanis, Symbolic analysis of a decomposition of information processing machines, Information and Control 3 (1960), 154-178. MR 0112783 (22:3634)
  • [8] -, Loop-free structure of sequential machines, Information and Control 5 (1962), 25-43. MR 0144794 (26:2335)
  • [9] J. Hartmanis and R. E. Stearns, Some dangers in state reduction of sequential machines, Information and Control 5 (1962), 252-260. MR 0151375 (27:1360)
  • [10] S. Huzino, Theory of finite automata, Mem. Fac. Sci. Kyushu Univ. Ser. A 15 (1962), 95-159. MR 0142431 (25:5823)
  • [11] K. B. Krohn and J. L. Rhodes, Algebraic theory of machines, Proc. Sympos. on Math. Theory of Automata, New York, 1962, pp. 341-384, Wiley, New York, 1963. MR 0175718 (30:5902)
  • [12] G. H. Mealy, A method for synthesizing sequential circuits, Bell System Tech. J. 34 (1955), 1045-1079. MR 0073450 (17:436b)
  • [13] E. F. Moore (editor), Sequential machines: Selected papers, Addison-Wesley, Reading, Mass., 1964.
  • [14] Polytechnic Institute of Brooklyn, Mathematical theory of automata, Proc. Sympos. on Math. Theory of Automata, New York, 1962, Wiley, New York, 1963.
  • [15] D. Tamari and A. Ginzburg, Representation of multiplicative systems by families of binary relations (I), J. London Math. Soc. 37 (1962), 410-423. MR 0141620 (25:5018)
  • [16] M. Yoeli, The cascade decomposition of sequential machines, IRE Trans. Electronic Computers EC-10 (1961), 587-592. MR 0134821 (24:B873)
  • [17] -, Cascade-parallel decompositions of sequential machines, IEEE Trans. Electronic Computers EC-12 (1963), 322-324.
  • [18] -, Decompositions of finite automata, Tech. Rep. No. 10, U. S. Office of Naval Research, Information Systems Branch, (1963); Hebrew University, Jerusalem, Israel, DDC Document AD-406302.
  • [19] -, Multi-valued homomorphic mappings and subdirect covers of partial algebras, Tech. Summary Rep. No. 493, Math. Research Center, U. S. Army, Madison, Wisconsin, 1964, DDC Document AD-605649.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 94.40

Retrieve articles in all journals with MSC: 94.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0201228-X
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society